# SDR 2007UALA03775

- Difficulty date: September 19, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 40,918 hours, 4,960 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR OVERWING EMERGENCY EXIT LIGHT ASSY INOP, SECOND FROM AFT LIGHT ASSY ONE BULB INOP.    10-16-07   REPLACED LAMP. OP CHECKS NORMAL.
